# SDR ASAA2020011331812

- Difficulty date: January 8, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 16,865 hours, 5,313 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 HF RADIO WON'T TRANSMIT. GROUNDED - YES. SYS TEST NR 1 HF GOOD. SFO ARINC RADIO READS IT 5 BY 5 FROM ANC. REF AMM 23-11-00. GRD VERIFICATION GOOD.
